# SDR SWAA2020121632599

- Difficulty date: November 25, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101028
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500H; LBL 24; WL 153; STR 26L STRINGER CLIP CRACKED AT FRAME ATTACH RIVETS ON FWD SIDE OF BS 500H FRAME.  REMOVED AND REPLACED STRINGER CLIP AT STA 500H LBL 24 STRINGER 26L P/N 143A1010-28 TAG NR A99263, IAW B 737 SRM 51-40-02-0G-0 AND DWG 143A1233 REV.
